1. A client has been receiving IV paclitaxel for the past week for treatment of ovarian cancer. Identify an assessment finding that is a priority to report to the provider?2. A client with migraines is prescribed sumatriptan. Identify two (2) health concerns where this medication is contraindicated.3. A 22-year-old client is hard to awake after taking diazepam by mouth. It is suspected she overdosed on the medication. What are two (2) measure the nurse anticipates will take place to address the acute toxicity with diazepam.4. What should the nurse do when the client has an INR of 4 and is scheduled to receive warfarin during morning medications?
Topnursingessay.com: a professional writing service that provides original papers. Our products include academic papers of varying complexity and other personalized services.
Using this writing service is legal and is not prohibited by any university/college policies.
Read more about how you can use a custom written paper you get from us.
+1 (508) 504-5634